# SDR REXA2012122401632

- Difficulty date: December 24, 2012
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 11,566 hours, 7,277 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE WORKING LEFT FS 280 BEAM LOWER BULKHEAD WEB FOUND TO BE CORRODED.  REMOVED AND REPLACED LEFT FS 280 BEAM LOWER BULKHEAD WEB IAW EO #R53283.
